Items where Author is "Yogeesha, K. M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Soner, N. D. and Yogeesha, K. M. and Ghobadi, S. (2008) The nonsplit edge domination number of a graph. J. Indian Math. Soc. (N.S.), 75 (1-4). 15-20 (2009).

Yogeesha, K. M. and Soner, N. D. and Ghobadi, S. (2008) The split edge domination number of a graph. Far East J. Appl. Math., 30 (1). pp. 93-100.

Yogeesha, K. M. and Soner, N. D. (2007) The double bondage number of a graph. Ultra Sci. Phys. Sci., 19 (2M). pp. 439-442.

Soner, N. D. and Chaluvaraju, B. and Yogeesha, K. M. (2006) Paired neighborhood in graphs. Far East J. Appl. Math., 22 (2). pp. 215-224.

This list was generated on Fri Nov 24 03:14:03 2017 IST.